# SDR CALA2014010300021

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 59,257 hours, 16,097 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 730814G
- Part serial: 0877
- Condition: Deployed
- Location: Hydraulic Sys
- Part time: 59,256 hours, 16,097 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RAT DEPLOYED, STOWED RAT IAW MM 29-21-00-735-144 ALL INDICATIONS NORMAL.
